Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 12

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 12 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 12 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF     Request Permissions
Ideals in linear algebras
C. C. MacDuffee.
Bull. Amer. Math. Soc. 37 (1931), 841-853
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562277
A note on primitive idempotent elements of a total matric algebra
F. S. Nowlan.
Bull. Amer. Math. Soc. 37 (1931), 854-856
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562278
Representation of a group as a transitive permutation group
G. A. Miller.
Bull. Amer. Math. Soc. 37 (1931), 857-860
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562279
A note on transfinite ordinals
Ben Dushnik.
Bull. Amer. Math. Soc. 37 (1931), 860-862
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562280
On the application of a theta formula to representation in binary quadratic forms
Gordon Pall.
Bull. Amer. Math. Soc. 37 (1931), 863-869
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562281
Quadratic partitions—I
E. T. Bell.
Bull. Amer. Math. Soc. 37 (1931), 870-875
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562282
On symmetric products of topological spaces
Karol Borsuk and Stanislaw Ulam.
Bull. Amer. Math. Soc. 37 (1931), 875-882
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562283
On the application of Markoff’s theorem to problems of approximation in the complex domain
Dunham Jackson.
Bull. Amer. Math. Soc. 37 (1931), 883-890
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562284
Note on Volterra and Fredholm products of symmetric kernels
L. M. Blumenthal.
Bull. Amer. Math. Soc. 37 (1931), 891-900
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562285
Fortieth annual list of papers
Bull. Amer. Math. Soc. 37 (1931), 901-920
More Information
Full-text PDF     Request Permissions
Index of volume XXXVII
Bull. Amer. Math. Soc. 37 (1931), 921-936
More Information
Full-text PDF     Request Permissions
Errata
Bull. Amer. Math. Soc. 37 (1931), 936
More Information
Full-text PDF     Request Permissions